# SDR C2XA97IA235

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27707
- Make and model: Emb EMB-120RT
- Aircraft serial: 120095
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 7826751
- Condition: Cracked
- Location: Lt Propeller
- Part time: 14,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A SCHEDULED PROPELLER HUB TIME CHANGE, THE NR 4 BLADE ON THE LEFT HAND PROPELLER WAS FOUND TO HAVE A CRACKED BEARING RACE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PROPELLER BLADE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
